# SDR REXA2015050600458

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 3,253 hours, 2,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMER LIGHT BATTERY PACK WOULD NOT ACCEPT CHARGE.  R & R BATTERY PACK IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD, OK FOR SERVICE.
